Doctor insights on:
What Does An Amoxicillin Rash Usually Look Like
Pink or red spots: If it is an allergy then it looks like pink or red spots that are not regularly shaped. They can be scattered or they can run together. They can also look like welts or raised skin that changes over several hours. The welts would itch a lot. The red or pink spots don't usually itch or hurt. Severe allergies could involves pain in the feet or knees. ...Read more
Son may have a yeast infection he has been on amoxicillin now he has a rash on his butt and penis is red swelled up it doesn't look like diaper rash?
Quite possibly yeast: Yeast rash is a frequent complication of the use of antibiotics in children. No one antibiotic is necessarily worse than another--but prolonged use of antibiotics seems to more often trigger yeast rashes. Thrush or oral candidiasis often can presage yeast rashes as well. You might want to look for milky white patches on your son's inner cheek (inside his mouth); it does not wipe off. See your md. ...Read moreSee 2 more doctor answers
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l
Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?
Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read moreSee 1 more doctor answer
I had ingrown toenail surgery today and my doc prescribed cephalexin cause I'm allergic to amoxicillin. I feel itchy, no rashes yet. Do I stop taking?
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?
Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more
Altered immunity: During mononucleosis (ebv virus) infection, the virus infects b cells of the immune system and epithelial cells. This together with the presence of Amoxicillin can result in a type of drug rash which does not usually result in a true long-term allergic reaction to the drug. ...Read moreSee 3 more doctor answers
Yes.: If you get a rash from amoxil, amoxicillin, penicillin, or any other in the penicillin family, you are presumptively allergic to penicillins. Every physician u see should know this, it should be clearly stated on your medical record. Some people where allergies on a bracelet. In any care, a rash means allergic reaction. ...Read more
It's a decent bet...: Amoxicillin is notorious for causing rashes in patients with mono--it typically looks like a dense, deep red, symmetric rash esp on the chest, back, and abdomen, but elsewhere also. It is different than hives, which are scattered, irregular raised "welts" that itch badly. You're perfectly correct that the rash merely suggests mono, but doesn't prove it. You'll want to confirm it with lab tests. ...Read more
Stop Amoxicillin: It is not uncommon for a patient with infectious mononucleosis to develop a rash if they are given Amoxicillin or similar antibiotic. To treat, stop the offending antibiotic and give an antihistamine like Benadryl (diphenhydramine) or zyrtec/ Cetirizine to decrease itching. ...Read more
My daughter took amoxicillin 9 days and broke out in the horrible rash, she woke up with it Thursday morning, how long will it last?
- Talk to a doctor live online for free
- What does a lupus rash usually look like?
- What does a scabies rash usually look like?
- What does a strep rash usually look like?
- Ask a doctor a question free online
- What does a poison oak rash usually look like?
- Does amoxicillin rash look like?
- What does amoxicillin look like?
- What does actinic keratosis usually look like?
- Talk to a dermatologist online